@thatmagicalnurse: 🩸 HYPOGLYCEMIA 101: : Blood glucose <70 mg/dL = HYPOGLYCEMIA : Watch for: • Shakiness/tremors • Sweating • Tachycardia • Hunger • Dizziness/weakness • Irritability or anxiety • Confusion/AMS • Severe: seizures or LOC : 🍭 Patient awake + can swallow? Think 15–15 rule. Give 15 g fast-acting carbs → wait 15 min → recheck glucose. Examples: glucose gel, ~4 oz juice, or regular soda. : ✨Still <70? Treat again and recheck.✨ : 🚨 Patient cannot safely swallow or is unconscious? Nothing PO. Follow your facility’s hypoglycemia protocol: IV dextrose may be indicated. : 💡 Nursing tip: Don’t just correct the number. Ask why they dropped.. too much insulin, missed/delayed meal, decreased intake, increased activity, renal dysfunction, etc. and continue monitoring per protocol. : Always follow your facility’s specific hypoglycemia protocol and provider orders. : : #nurse #nurses #nursing #nursingstudent #nursingschool
Britt, RN
Region: US
Tuesday 29 September 2026 14:06:09 GMT
Music
Download
Comments
benson01153 :
Internet says they’re discontinued
2026-09-30 05:05:14
1
To see more videos from user @thatmagicalnurse, please go to the Tikwm
homepage.